Extra Calcium? extra anything?
I would not advise you taking any supplement or medicine with Warfarin. Many supplements, vitamins and foods can interact with Warfarin. You need to discuss your concerns with the physician who prescribes your Warfarin. If he feels you need any supplements he can tell you and then adjust your dose around it if needed. Always discuss any medications, vitamins or supplement with your Dr before taking. many OTC meds interact badly with Warfarin and can send your PT INR's off the charts high. Please read up and familiarize yourself with Warfarin. Consistency is the key.
Here is a link for you!
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2009 • 4 answers
My husband has taken Warfarin since 2004 He was steady on 4mg until end 2008. Since then he has had?
Posted 3 Jun 2010 • 1 answer
Posted 14 Jun 2010 • 1 answer
Posted 17 Jul 2010 • 1 answer
Posted 26 Nov 2014 • 1 answer